# SDR AU990396

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 572710118
- Condition: Damaged
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC RESERVOIR VENT LINE FITTED WITH A BLANKING CAP CAUSING THE RESERVOIR TO OVERPRESSURIZE AND RUPTURE.   LOSS OF HYDRAULIC FLUID.
